Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor side effects/withdrawl

Posted by ku4ns on May 18, 2004, at 9:14:47

In reply to Re: effexor side effects/withdrawl happytailsintx, posted by GradPsychStudent on May 18, 2004, at 4:23:36

Try to get prozac (it's cheap)to help you wean off of the effexor if you are still having trouble with the withdrawal. Prozac worked very well for me in the weaning process and is inexpensive. The prozac is also easy to stop or change doses unlike the effexor. John


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ku4ns thread:13781
URL: http://www.dr-bob.org/babble/20040515/msgs/348103.html